CODRAL DAY & NIGHT

24 TABLETS (CODEINE FREE)

$16.97

General Information

Codral Cold and Flu + Dry Cough Day and Night. Contains 18 capsules for the daytime and 6 night time capsules which aid rest. Cold and flu treatment for dry coughs, blocked & runny noses, sore throats, fevers and headaches.
New Formula Codral Cold and Flu Day and Night contains non-drowsy cold and flu tablets for the day and night-time tablets which allow rest in the night.
– Contains 18 daytime capsules and 6 night-time capsules.
– This cold and flu treatment relieves multiple cold and flu symptoms.
– Contains paracetamol to relieve headaches and other body pain.

These cold and flu capsules are ideal for:
– Sore throats
– Blocked or runny noses
– Headaches and fever
– Body aches and pains

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
Boxed Contents: 18 day tablets, 6 night tablets.
Size: 24 Tablets

Warnings

Do not use
– for children under 12 years.
– if you are hypersensitive to any of the ingredients.
– if you have taken paracetamol.
– if you are taking antidepressants.
– if you have taken antihistamines.
– if blister foil is broken.

Ask your doctor before use if you
– have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
– have high blood pressure.
– have heart problems are pregnant or breastfeeding.

Unless advised by a doctor
– do not take this medicine for longer than a few days at a time if you are an adult.
– do not give this medicine to children and adolescents for longer than 48 hours at a time.

CAUTION
– Keep out of reach of children.
– If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
– Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
– Phenylephrine may cause sleeplessness in some people.
– Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
– Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Important Information

Does not contain gluten, lactose or sugar.

Ingredients

Active Ingredients: Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg.
Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg.
Allergen Free From: Gluten| Lactose| Sugar

Directions

For Adults and Children
12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.

Storage Instructions

Store below 30°C. Keep in a dry, dark place.
Storage Temperature: Below 30°C.

SKU: 9300607180459 Category:

Best Sellers